# SDR MASA2011020401860

- Difficulty date: February 1, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,638 hours, 23,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEALS IN FLIGHT.  MX REMOVED DAMAGE FROM SEAL STRIKER.
